# SDR ABXA000387

- Difficulty date: July 10, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- Aircraft time: 53,015 hours, 54,881 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 591101573
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR SKIN CRACKED.  REPAIRED DOOR IAW DC9 SRM 52-01.
